| Model Number |
7080G |
| Medical Device Problem Code |
Low Readings (2460)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/30/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The patient/family was the initial reporter, so personal information was not entered.No information was captured as the customer's age and weight were not provided.
Event or Problem Description
The customer reported that at 8:15 a.M., she obtained blood glucose readings of 24 mg/dl and 115 mg/dl on the contour meter.There was no allegation of an adverse event.The device is not expected to be returned for evaluation.A replacement meter kit was sent to the customer.
Additional Manufacturer Narrative
The customer did not return the device for evaluation.The contour test strips associated with the event are expired, therefore in-house testing could not be performed.A device history record was reviewed for the suspected contour meter and no manufacturing anomalies were found.